I didn't have a problem with my voice using non- extended release metformin just when she changed me over to the extened release formula because of massive diareaha issues. My voice is low and horse no sore throat or cold symptoms. I tried a day of non-extended metformin and my voice was fine, went back to ER formula and my voice went horse with the 1st pill.
Have been on Metformin 2/day for 4 years, one side effect I noticed immediately was dry mouth. It seems to affect all mucous membranes, including my sinuses, airways, even my eyes! If I sleep longer than 1-2 hours, I must clear my throat several times to be able to speak normally. It is annoying (and sometimes embarrassing) but I have learned to live with it. As far as actually "losing" my voice, no, nothing like an upper-respiratory infection or any kind of vocal cord constriction might.
- Metformin Information for Consumers
- Metformin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Metformin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Metformin - for the last three months I have been taking one tablet a day for my type 2 diabetes in?
Posted 30 May 2013 • 1 answer
Posted 29 Jan 2014 • 6 answers
Posted 7 Nov 2014 • 2 answers
Posted 25 Feb 2015 • 1 answer
Posted 16 Feb 2016 • 1 answer